MAUDE Adverse Event Report: ARTHREX, INC. ARTHREX CHONDRAL DART, 18MM (5-BOX); BIO SOFT TISSUE FIXATN FASTNR

ARTHREX, INC. ARTHREX CHONDRAL DART, 18MM (5-BOX); BIO SOFT TISSUE FIXATN FASTNR
Model Number ARTHREX CHONDRAL DART, 18MM (5-BOX)
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/27/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a chondral darts procedure the arrow broke during insertion in the patient.All broken parts were retrieved from the patient.Per complaint reporter there was no harm for patient, operator or third party.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.

Brand Name
ARTHREX CHONDRAL DART, 18MM (5-BOX)
Common Device Name
BIO SOFT TISSUE FIXATN FASTNR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key24337761
Report Number1220246-2026-00588
Device Sequence Number17397952
Product Code MAI
UDI-Device Identifier00888867031166
UDI-Public(01)00888867031166(11)240601(17)270528(10)7014751
Combination Product (Y/N)N
Initial Reporter CountryEZ
PMA/510(K) Number
K082999
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 02/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberARTHREX CHONDRAL DART, 18MM (5-BOX)
Device Catalogue NumberAR-4005B-18
Device Lot Number7014751
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/27/2026
Initial Report FDA Received Date02/13/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown